RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 145–151 (Mi mz2397)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Summation methods for Fourier series yielding best order of approximation

R. K. Vasil'ev

Moscow State University of Civil Engineering

Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 867–871

Bibliographic databases:

Received: 01.03.1993

Citation: R. K. Vasil'ev, “Summation methods for Fourier series yielding best order of approximation”, Mat. Zametki, 54:2 (1993), 145–151; Math. Notes, 54:2 (1993), 867–871

Citation in format AMSBIB
\Bibitem{Vas93}
\by R.~K.~Vasil'ev
\paper Summation methods for Fourier series yielding best order of approximation
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 145--151
\mathnet{http://mi.mathnet.ru/mz2397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244990}
\zmath{https://zbmath.org/?q=an:0826.42007}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 867--871
\crossref{https://doi.org/10.1007/BF01212853}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600029}


Linking options:
  • http://mi.mathnet.ru/eng/mz2397
  • http://mi.mathnet.ru/eng/mz/v54/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Baskakov, “On conditions for and the order of approximation of functions by operators of class $S_{2m}$”, Math. Notes, 67:5 (2000), 556–562  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:73
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020